# SDR USAA2011032291179

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 34,817 hours, 12,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1572 - PHL - EEL - LAST LIGHT OF FLOOR LEVEL EMERGENCY EXIT LIGHTING, LEFT FORWARD FLIGHT ATTENDANT JUMPSEAT AREA (OUTBOARD OF SEATS AND 8-12 INCHES ABOVE FLOOR) IS MISSING CAP, (FELL OFF IN FLIGHT).  MAINTENANCE REPLACED BROKEN LENS.
